# SDR CKSA99030

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: BACN10TN4K
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND SUPPORT FITTING CORRODED AREA 1X2 AT ZONE 130, BS 1047, LBL48.  FOUND TO BE BEYOND LIMITS IAW SRM 53-10-01.  REPAIRED IAW SRM 53-10-01 PG 18.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, C CHECK TASK CARD NR 7CI1306, NON-ROUTINE WORK CARD NR SU55773.
